Algebraic and geometric aspects of generalized quantum dynamics

Update item information
Publication Type Journal Article
School or College College of Science
Department Physics
Creator Wu, Yong-Shi
Other Author Adler, Stephen L.
Title Algebraic and geometric aspects of generalized quantum dynamics
Date 1994-06
Description We briefly discuss some algebraic and geometric aspects of the generalized Poisson bracket and noncommutative phase space for generalized quantum dynamics, which are analogous to properties of the classical Poisson bracket and ordinary symplectic structure.
Type Text
Publisher American Physical Society
Journal Title Physical Review D
Volume 49
Issue 12
First Page 6705
Last Page 6708
DOI 10.1103/PhysRevD.49.6705
citatation_issn 0556-2821
Subject Quantum dynamics; Jacobi identity
Subject LCSH Quantum theory; Poisson brackets; Symplectic geometry; Mathematical physics
Language eng
Bibliographic Citation Adler, S. L., & Wu, Y.-S. (1994). Algebraic and geometric aspects of generalized quantum dynamics. Physical Review D, 49(12), June, 6705-8.
Rights Management (c) American Physical Society http://dx.doi.org/10.1103/PhysRevD.49.6705
Format Medium application/pdf
Format Extent 353,000 bytes
Identifier ir-main,9467
ARK ark:/87278/s6gm8rjc
Setname ir_uspace
Date Created 2012-06-13
Date Modified 2021-05-06
ID 703670
Reference URL https://collections.lib.utah.edu/ark:/87278/s6gm8rjc
Back to Search Results